Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Skin rash, itching, swelling on upper legs and face when there is change in daily routine. Show a way

Dear Sir,
I am having a problem from last few years. Skin rashes, swelling, itching on different parts of body like upper legs, faces(specially lips, near eyes). I have already consulted doctors and taking Zyrtec currently but what I observed that whenever I have constipation due to some reason like late night sleeping change in routine etc it appears on large numbers on body faces. I am working in shifts so my routing keeps changing every after two weeks from day shift to night shift (US shift). I can't go outside and feeling very frustrating due to swelling on faces, please suggest me what it could be. My email address is: YYYY@YYYY .

Thanks & Regards,
Sanjeev Jha
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query the closest possibility of your problem appears to be "Urticaria". This is a condition caused by bursting of allergy producing cells known as "mast cells". As the chemical inside them is released causes the kind of rash which you mentioned.
There are many factors inducing the increased number and activity of these cells. The one factor as you noticed as constipation can be aggravating factor not directly but as indirect factor causing stress.
Kindly follow the suggestions below:
-Apply over the counter calamine lotion 3-4 times a day.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-Avoid stress of any type, especially avoid constipation by eating fiber rich diet containing salads and fruits.
- Do yoga and meditation
-You can take oral anti histamine like loratadine or levocetrizine under medial advise.
Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor